MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FIGHTER; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION FIGHTER; CATHETER, GUIDEWIRE
Model Number 2832
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Perforation (2001); Foreign Body In Patient (2687)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that distal tip detachment and perforation occurred.The patient was presented with chronic total occlusion (cto) and underwent percutaneous coronary intervention.The 100% stenosed target lesion was located in the mildly tortuous and severely calcified mid to distal left anterior descending artery (lad).A 190cm, straight-tip fighter guidewire was advanced for treatment.However, while trying to cross the lesion, the wire was lodged in the calcium.When an attempt was made to pull back the wire, the tip came off and could not be recovered.The radiopaque portion of the wire was left in the body but was secured between the vessel and the calcium.It was then noted that perforation occurred in the septal branch of the lad.Subsequently, stat echocardiogram and final angiogram were performed to ensure the perforation was contained.The procedure was not completed and no further patient complications were reported.The patient was stable and was fully recovered post procedure.

Brand Name
FIGHTER
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16808582
Report Number2124215-2023-17825
Device Sequence Number12270573
Product Code DQX
UDI-Device Identifier08714729887676
UDI-Public08714729887676
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2023
Device Model Number2832
Device Catalogue Number2832
Device Lot Number0025924307
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown